# SDR ASAA2023092045226

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 66,252 hours, 26,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091009
- Condition: Detached
- Location: Main Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DETACHED AT ROW 17F. GROUNDED - YES. REMOVED AND REPLACED ROW 17(F) RH EMER EXIT SIGN ASSY OPS CK NORMAL.
